Some categorical aspects of BCH-algebras.

Chaudhry, Muhammad Anwar; Fakhar-Ud-Din, Hafiz

International Journal of Mathematics and Mathematical Sciences (2003)

  • Volume: 2003, Issue: 27, page 1739-1750
  • ISSN: 0161-1712

How to cite

top

Chaudhry, Muhammad Anwar, and Fakhar-Ud-Din, Hafiz. "Some categorical aspects of BCH-algebras.." International Journal of Mathematics and Mathematical Sciences 2003.27 (2003): 1739-1750. <http://eudml.org/doc/50111>.

@article{Chaudhry2003,
author = {Chaudhry, Muhammad Anwar, Fakhar-Ud-Din, Hafiz},
journal = {International Journal of Mathematics and Mathematical Sciences},
keywords = {category; BCH-algebras; BCH-homomorphisms},
language = {eng},
number = {27},
pages = {1739-1750},
publisher = {Hindawi Publishing Corporation, New York},
title = {Some categorical aspects of BCH-algebras.},
url = {http://eudml.org/doc/50111},
volume = {2003},
year = {2003},
}

TY - JOUR
AU - Chaudhry, Muhammad Anwar
AU - Fakhar-Ud-Din, Hafiz
TI - Some categorical aspects of BCH-algebras.
JO - International Journal of Mathematics and Mathematical Sciences
PY - 2003
PB - Hindawi Publishing Corporation, New York
VL - 2003
IS - 27
SP - 1739
EP - 1750
LA - eng
KW - category; BCH-algebras; BCH-homomorphisms
UR - http://eudml.org/doc/50111
ER -

NotesEmbed ?

top

You must be logged in to post comments.